# SDR CALA2016072700452

- Difficulty date: July 27, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 97,657 hours, 15,225 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345046
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 6201534, 410-0058, B767-54-3-6017 NR 1 PYLON INBD PANEL 436BR CUTOUT SKIN FOUND CRACKED NR 1 PYLON INBD PANEL 436BR CUTOUT SKIN.  REPAIRED IAW SRM 54-53-01, REPAIR 7, FIG 201.
